# SDR CA040311001

- Difficulty date: March 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 7,767 hours
- Engine: Cont IO470VO
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JE6
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH THE LANDING GEAR WAS SELECTED DOWN WITH NO GREEN LIGHT DOWN AND LOCKED INDICATION ON THE RT GEAR.  THE GEAR WAS CYCLED, THE MANUAL EXTENSION WAS PERFORMED ALL WITH THE SAME RESULT.  THE AIRCRAFT LANDED UNEVENTFULLY AND UPON INVESTIGATION THE MICRO SWITCH ACTUATOR TAB WAS FOUND BROKEN AT THE ATTACHING BRACKET.  THE ACUATOR WAS REPLACED AND THE GEAR WAS SWUNG NUMEROUS TIMES SERVICEABLE.
